# SDR MTNA20240930001

- Difficulty date: September 17, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Aircraft time: 29,146 hours, 32,899 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Loose
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE LH NLG WHEEL/TIRE ASSEMBLY SEPARATED FROM THE AIRCRAFT ON TAKEOFF AND LANDED ON AIRPORT PROPERTY.
